# SDR MALA040552

- Difficulty date: August 18, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N511XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2325
- Aircraft time: 12,864 hours, 12,939 cycles
- Engine: Lyc LF5071F
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6122741
- Part serial: 9911208
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CAPACITY CHECK, BATTERY PACK PN 61-2275-1 SN/9911208 REMOVED FAILED CAPACITY CHECK 8/18/04 & 8/25/04. MAINTENANCE REPLACED BATTERY PACK ASSEMBLY 61-2274-1 UNIT PASSES CMM TESTS, RETURNED TO SERVICE 8/29/04. REFER TO WO NR 374107 FOR ADDITIONAL INFORMATION.
